# SDR 07FDEA01540

- Difficulty date: April 23, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11
- Aircraft serial: 48794
- Aircraft time: 25,668 hours, 5,928 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LEADING EDGE TELESCOPIC DUCT CUTOUT FOUND CRACKED.  [SUP 05-11-07]  CRACK AT LEFT HAND WING FIXED LEADING EDGE TELESCOPIC DUCT CUTOUT REPAIRED AS   PER SRM 57-  10-00 FIGURE 42 VOLUME I TR 57-8. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
